# SDR SWAA106456

- Difficulty date: October 15, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 20,111 hours, 11,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EMERGENCY EXIT SIGN LOOSE.  SECURED LENS PER EA.
